# SDR DALA2024052105376

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,683 hours, 41,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Cable
- Part number: UNKNOWN
- Condition: Misrouted
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IMPROPER ROUTING OF MANUAL RELEASE CABLE FOR SLIDE AT FORWARD SERVICE DOOR. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00695: MANUAL INFLATION CABLE FOR SLIDE AT FORWARD SERVICE WAS REINSTALLED CORRECTLY PER B717-200 AMM 25-61-03 400- 801. (LP #0350278)
